GIG OpenIR  > 中科院广州地化所(-2008)  > 期刊论文
Defant MJ; Xu JF(许继峰); Kepezhinskas P; Wang Q(王强); Zhang Q(张旗); Xiao L(肖龙)
Adakites: some variations on a theme
Source Publication岩石学报
ISSN1000-0569
2002
Volume18Issue:2Pages:129-142
Indexed Bysci
Language中文
WOS IDWOS:000175687400001
Citation statistics
Cited Times:283[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.gig.ac.cn/handle/344008/11993
Collection中科院广州地化所(-2008)_期刊论文
Recommended Citation
GB/T 7714
Defant MJ,Xu JF,Kepezhinskas P,et al. Adakites: some variations on a theme[J]. 岩石学报,2002,18(2):129-142.
APA Defant MJ,许继峰,Kepezhinskas P,王强,张旗,&肖龙.(2002).Adakites: some variations on a theme.岩石学报,18(2),129-142.
MLA Defant MJ,et al."Adakites: some variations on a theme".岩石学报 18.2(2002):129-142.
Files in This Item:
File Name/Size DocType Version Access License
02082.pdf(1349KB) 暂不开放--Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Defant MJ]'s Articles
[许继峰]'s Articles
[Kepezhinskas P]'s Articles
Baidu academic
Similar articles in Baidu academic
[Defant MJ]'s Articles
[许继峰]'s Articles
[Kepezhinskas P]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Defant MJ]'s Articles
[许继峰]'s Articles
[Kepezhinskas P]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.